# SDR 2005UALA00949

- Difficulty date: September 7, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 11,636 hours, 4,966 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE AT FLT LEVEL 270.  CABIN PRESSURE PARTIALLY MAINTAINED DOWN TO 12,000 FT.  FLIGHT REQUESTED LOWER ALTITUDE AND RETURNED TO GROUND. AT FL270 THE AIRCRAFT LOST CABIN PRESSURE.  CABIN PRESSURE MADE IT TO 12,000 FEET.  THE FLIGHT REQUESTED LOWER ALT AND RETURNED TO GROUND.  ACCOMPLISHED MT21-001, TESTED OK.  CABIN PRESSURE SYSTEM 1 & 2 FAULT.  CFDS IDENTIFIED VALVES AS FAULTED.  REPLACED OUTFLOW VALVE 10HL PER MM-21-31-51.  ALSO REPLACED CPC'S 1 & 2 PER MM-21-31-34.
